Bifurcation of an Oscillatory Mode under a Periodic Perturbation of a Special Oscillator

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study a bifurcation from the zero solution of the differential equation ẍ + xp/q = 0, where p > q > 1 are odd coprime numbers, under periodic (in particular, time-invariant) perturbations depending on a small positive parameter ε. The motion separation method is used to derive the bifurcation equation. To each positive root of this equation, there corresponds an invariant two-dimensional torus (a closed trajectory in the time-invariant case) shrinking to the equilibrium position x = 0 as ε → 0. The proofs use methods of the Krylov-Bogolyubov theory to study time-periodic perturbations and the implicit function theorem in the case of time-invari ant perturbations.

Original languageEnglish
Pages (from-to)753-757
JournalDifferential Equations
Volume55
Issue number6
Early online date15 Jul 2019
DOIs
StatePublished - 2019

Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bifurcation of an Oscillatory Mode under a Periodic Perturbation of a Special Oscillator'. Together they form a unique fingerprint.

Cite this